# SDR SWAA2012041002975

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 1,052 hours, 615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENY EXIT SIGN COVER MISSING.  INSTALLED COVER PER MM.
